A fully adaptive approximation for quenching-type reaction-diffusion equations over circular domains
Version of Record online: 26 OCT 2013
Copyright © 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 30, Issue 2, pages 472–489, March 2014
How to Cite
Beauregard, M. A. and Sheng, Q. (2014), A fully adaptive approximation for quenching-type reaction-diffusion equations over circular domains. Numer. Methods Partial Differential Eq., 30: 472–489. doi: 10.1002/num.21820
- Issue online: 25 JAN 2014
- Version of Record online: 26 OCT 2013
- Manuscript Accepted: 19 SEP 2013
- Manuscript Revised: 28 AUG 2013
- Manuscript Received: 13 FEB 2013
- Air Force Research Laboratory (Q.S.). Grant Number: F-5400-04-06-SC01-00
- Baylor University (Q.S.). Grant Number: URC-18–330107-12
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!